Autoregressive Moving Average Infinite Hidden Markov-Switching Models

Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-01795051
Contributor : Nicolas Aubert <>
Submitted on : Friday, May 18, 2018 - 10:11:34 AM
Last modification on : Saturday, May 4, 2019 - 1:19:15 AM

Identifiers

Citation

Luc Bauwens, Jean-François Carpantier, Arnaud Dufays. Autoregressive Moving Average Infinite Hidden Markov-Switching Models. Journal of Business and Economic Statistics, Taylor & Francis, 2017, 35 (2), pp.162 - 182. ⟨10.1080/07350015.2015.1123636⟩. ⟨hal-01795051⟩

Share

Metrics

Record views

74